Centre de Physique Théorique

Home > Research teams > Quantum Dynamics and Spectral Analysis > List of Publications

List of Publications

The List of Publications is composed of the teams:
118 results
Preprint, Working paper
Guanghui Hu, Yavar Kian
Uniqueness and stability for the recovery of a time-dependent source and initial conditions in elastodynamics
2018
Preprint, Working paper
Jean-Marie Barbaroux, Loïc Le Treust, Nicolas Raymond, Edgardo Stockmeyer
On the semiclassical spectrum of the Dirichlet-Pauli operator
2018
Preprint, Working paper
Mourad Bellassoued, Mourad Choulli, David Dos Santos Ferreira, Yavar Kian, Plamen Stefanov
A Borg-Levinson theorem for magnetic Schrödinger operators on a Riemannian manifold
2018
Conference paper
Abdelwaheb Ifa, Michel Rouleux
Hamiltonien de Bogoliubov-de Gennes en 1-D avec symétrie PT: règles de quantification généralisées de Bohr-Sommerfeld.
Group 32 (32nd International Colloquium on Group Theoretical Methods in Physics), Jul 2018, Prague, Czech Republic
Preprint, Working paper
Yavar Kian
On the determination of nonlinear terms appearing in semilinear hyperbolic equations
2018
Conference paper
A Anikin, S. Dobrokhotov, V Nazaikinskii, Michel Rouleux
Semi-classical Green functions
International Conference on Days on Diffraction (DD), Jun 2018, Saint Petersbourg, Russia. pp.17-23, ⟨10.1109/DD.2018.8553179⟩
Preprint, Working paper
Yavar Kian, Yaroslav Kurylev, Matti Lassas, Lauri Oksanen
Hyperbolic inverse problem with data on disjoint sets
2018
Journal article
Abdelwaheb Ifa, Hanen Louati, Michel Rouleux
Bohr-Sommerfeld Quantization Rules Revisited: The Method of Positive Commutators
Journal of mathematical sciences, the university of Tokyo, In press, J. Math. Sci. Univ. Tokyo, 25, p.91-137
Journal article
Guanghui Hu, Yavar Kian
Determination of singular time-dependent coefficients for wave equations from full and partial data
Inverse Problems and Imaging , AIMS American Institute of Mathematical Sciences, 2018, 12 (3), pp.745-772. ⟨10.3934/ipi.2018032⟩
Journal article
Yavar Kian
Recovery of non compactly supported coefficients of an elliptic equation on an infinite waveguide
Journal of the Institute of Mathematics of Jussieu, Cambridge University Press (CUP), In press
118 results

Calendar